Describing uniform bands in terms of uniform semilattices.
Semigroup forum, Tome 21 (1980), pp. 373-382
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
uniform band, uniform semilattice of rectangular bands, normal band, matrix of semilattices
@article{SF_1980__21_134459,
author = {J.E. Mills},
title = {Describing uniform bands in terms of uniform semilattices.},
journal = {Semigroup forum},
pages = {373--382},
year = {1980},
volume = {21},
zbl = {0469.20032},
url = {http://geodesic.mathdoc.fr/item/SF_1980__21_134459/}
}
J.E. Mills. Describing uniform bands in terms of uniform semilattices.. Semigroup forum, Tome 21 (1980), pp. 373-382. http://geodesic.mathdoc.fr/item/SF_1980__21_134459/